# SDR SWAA2025051957356

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 3 O CLOCK AND 9 O CLOCK AFT CARGO COMPARTMENT.  REPLACED LOWER FITTING AND FASTENERS LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 146A0062; SHEET: 21; REV: -.
